sexologist-icon
Vomiting after sex
Had unpritected sex yesterday, then took unwanted 72 within an hour. But having vomiting since last night. What should i do? Is this a side effect? Or pregnancy symptom?
173 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Without consulting Doctor ....consuming Hormonal tablets Will damage ur body.
Next Steps
Consult Gynaecologist for general check up.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.